# SDR SWAA2022051093014

- Difficulty date: April 11, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 500I; THE STRINGER CLIP BELOW THE RIGHT HAND TRANSITION ANGLE HAS EVIDENCE OF CRACKS AROUND THE TWO VERTICAL FASTENERS. PICTURE ATTACHED / [01] STRINGER CLIP WAS REMOVED AND REPLACE PER EA-22-153-01161; FAULT CODE TTG8Q00C2DF6.;[02] C/W INSPECTION.
